# SDR IPXA2017100922431

- Difficulty date: October 8, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 82,951 hours, 17,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOPERATIVE.  R & R THE L1 DOOR ACTUATOR, OPS CHECKED OK IAW AMM 52-11-01.
